RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 4, Pages 791–795 (Mi tvp4283)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Limit distribution of the distance between random Boolean function and affine functions set

A. A. Serov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4283

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:4, 717–722

Bibliographic databases:

Received: 20.05.2010

Citation: A. A. Serov, “Limit distribution of the distance between random Boolean function and affine functions set”, Teor. Veroyatnost. i Primenen., 55:4 (2010), 791–795; Theory Probab. Appl., 55:4 (2011), 717–722

Citation in format AMSBIB
\Bibitem{Ser10}
\by A.~A.~Serov
\paper Limit distribution of the distance between random Boolean function and affine functions set
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 4
\pages 791--795
\mathnet{http://mi.mathnet.ru/tvp4283}
\crossref{https://doi.org/10.4213/tvp4283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2859164}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 4
\pages 717--722
\crossref{https://doi.org/10.1137/S0040585X97985133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296870800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82355163729}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4283
  • https://doi.org/10.4213/tvp4283
  • http://mi.mathnet.ru/eng/tvp/v55/i4/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Zubkov, A. A. Serov, “Otsenki chisla bulevykh funktsii, imeyuschikh affinnye i kvadratichnye priblizheniya zadannoi tochnosti”, PDM. Prilozhenie, 2012, no. 5, 11–13  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:223
    Full text:30
    References:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019